Skip to main content

Research Repository

See what's under the surface

Advanced Search

Partial regularity and t-analytic sets for Banach function algebras

Feinstein, Joel; Mortini, Raymond

Authors

Joel Feinstein

Raymond Mortini



Abstract

In this note we introduce the notion of t-analytic sets. Using this concept, we construct a class of closed prime ideals in Banach function algebras and discuss some problems related to Alling’s conjecture in H infinity. A description of all closed t-analytic sets for the disk-algebra is given. Moreover, we show that some of the assertions in [8] concerning the O-analyticity and S-regularity of certain Banach function algebras are not correct. We also determine the largest set on which a Douglas algebra is pointwise regular.

Journal Article Type Article
Publication Date Jun 1, 2012
Journal Mathematische Zeitschrift
Print ISSN 0025-5874
Electronic ISSN 0025-5874
Publisher Humana Press
Peer Reviewed Peer Reviewed
Volume 271
Issue 1-2
APA6 Citation Feinstein, J., & Mortini, R. (2012). Partial regularity and t-analytic sets for Banach function algebras. Mathematische Zeitschrift, 271(1-2), doi:10.1007/s00209-011-0856-0
DOI https://doi.org/10.1007/s00209-011-0856-0
Publisher URL http://link.springer.com/article/10.1007%2Fs00209-011-0856-0
Copyright Statement Copyright information regarding this work can be found at the following address: http://creativecommons.org/licenses/by-nc-nd/4.0
Additional Information The final publication is available at Springer via http://dx.doi.org/10.1007/s00209-011-0856-0

Files

Feinstein-Mortini-1.pdf (299 Kb)
PDF

Copyright Statement
Copyright information regarding this work can be found at the following address: http://creativecommons.org/licenses/by-nc-nd/4.0





You might also like



Downloadable Citations

;